# SDR 2011FA0000412

- Difficulty date: April 20, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- Make and model: Beech V35
- Engine: Cont IO550B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Part number: SA646277
- Condition: Spalled
- Location: Engine
- Part time: 258 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFTERS SPALLED, CAUSING A METAL CONTAMINATION IN THE ENGINE.
